# SDR 2004UALA00371

- Difficulty date: April 18, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 52,509 hours, 8,512 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Connector
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE SQUIB TEST FAILED.   PROBLEM CAUSED BY LOOSE CONNECTORS.  PROBLEM CLEARED BY RE-SEATING CONNECTORS ON BACK OF FLIGHT DECK PANEL.
